# SDR AALA202207263977

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 23,809 hours, 9,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL HAS CHECK 1L DOOR PRESSURE MESSAGES. SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00.
